Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Quadrature methods for integral equations of the second kind over infinite intervals


Author: Ian H. Sloan
Journal: Math. Comp. 36 (1981), 511-523
MSC: Primary 65R20; Secondary 45B05
MathSciNet review: 606510
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Convergence results are proved for a class of quadrature methods for integral equations of the form $ y(t) = f(t) + \smallint _0^\infty \;k(t,s)y(s)\,ds$. An important special case is the Nyström method, in which the integral term is approximated by an ordinary quadrature rule. For all of the methods considered here, the rate of convergence is the same, apart from a constant factor, as that of the quadrature approximation to the integral term.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R20, 45B05

Retrieve articles in all journals with MSC: 65R20, 45B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1981-0606510-2
PII: S 0025-5718(1981)0606510-2
Keywords: Integral equation, Fredholm equation, equation of the second kind, infinite interval, Nyström method, quadrature method
Article copyright: © Copyright 1981 American Mathematical Society